default search action
"An upper bound for the restrained domination number of a graph with ..."
Johannes H. Hattingh, Ernst J. Joubert (2009)
- Johannes H. Hattingh, Ernst J. Joubert:
An upper bound for the restrained domination number of a graph with minimum degree at least two in terms of order and minimum degree. Discret. Appl. Math. 157(13): 2846-2858 (2009)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.